I paint 2 nails (one for me and one for everyone else. Actually, my mom does it since I have little to no use of my hands and fingers (see previous post)) but look it up, my guy friends on here… Consider helping to raise awareness as I am and have been for quite some time now.
There are things in this world bigger and more important than us.
APRIL 18, 2019
If he were still alive, I’d have Dr. Kevorkian’s number on speed dial!
I’m sorry, this is a long one folks.
I don’t even know what to say when every day I exist is worse than the one previous.
First of all… After my 1st chemo treatment, I felt crappy, but otherwise tolerated it well.
After my 2nd treatment, for 3 days it felt like I had the flu.
After my 3rd treatment, those flu-like symptoms were much worse.
After my 4th, this past Monday; the severity of the flu-like symptoms are TENFOLD! I’m burning hot (literally, if I touch my skin it hurts my hand as if I touched a hot mug straight out of the microwave) to chills, sinus pressure, dizziness, lightheadedness, hypersensitivity, bloody noses, nauseous, wicked sore throat, it hurts to talk, pounding headache, I have difficulty swallowing and I feel just as bad today as I did Monday night when it began.
If I have a hole in my body, you can bet I’ve got blood pouring out of it.
I’ve slept maybe 3 hours thIS past week.
This morning around 7am (I was just falling asleep when I felt terrible soreness in both heels, the back of the ankle area). It was so bad that as I lay on my back, I folded my legs so that my feet were flat against the bed, it relieved some pain. Basically felt like really bad bruises… REALLY BAD!
I finally fall asleep, but wake up an hour later. I was uncomfortable lying in this position, so I stretched out my legs normally and all of a sudden… FIRE!!! Both heels were BURNING!!! Hotter than fire it felt like. I SCREAMED out in pain, tears streaming down my face. I immediately folded my legs again to put my feet flat to mattress, but it continued.
The only thing I can compare it to is when I nearly severed all 4 ligaments in my right ankle back in June, 1992.
I called out to my mom and she came running in, by now I was about to have a colitis attack & needed to get my panic strickened broken body to the bathroom, but I knew that I wouldn’t be able to stand. Only thing I could think of was for her to get my walker, but of course if you’ve read my last couple of posts… I barely have use of my hands and fingers.
I couldn’t get out of bed, mom helped me, my stomach is hurting; guts twisting like you would a wet towel; I’m absolutely terrified to put any weight on my feet.
I grasp my mom and my walker with every fiber of strength I can muster, and tip toe / limp to the bathroom.
Wtf is going on with me!!!???
One hell opens up into another hell which opens up to another hell. I’m spiritual & I love my religion, but this is not only life, my reality, but is a direct result of prayer. (Not the cause, don’t confuse it). Allow me to explain: I pray to feel better, you pray that I do, but in my life… Hell is on the other side of prayer. Fact. 100% of time, historically throughout my life when someone prays for me (including myself) bad things immediately follow, it’s like a curse! It’s absurd, but it’s true. Walk a day in my shoes… You’ll be incinerated!
I know that paragraph seems out of the blue, I just get a lot of “praying for you, praying for healing etc…” comments, but the result is MORE SUFFERING!!! SAY SOMETHING ELSE… ANYTHING ELSE!!! I BEG OF YOU!!!! I just want it to stop.................
Besides, if prayer actually worked… I’d be the healthiest person on the planet!
My mom had to leave because she had an appt and told me to call 911 if I felt I needed to. (My fingers hovered over the numbers, but I didn’t).
Honestly, because of the continued severity of my ulcerative colitis, I feared being so tired and out of it, that they would have put me on IV steroids (prednisone) and ever since learning about the damage that drug has done to my body (not emotionally, but physically - AVN especially) I decided against it, no matter the pain.
A couple of hours pass and my heels/back of the ankle area once again felt like really bad bruises. I had a pain management appt and went. Needed my walker because I couldn’t stand without it.
So far its been useless. They had me on Oxycodone with acetaminophen 10-325 (Percocet) twice a day. At first it worked about 60% of the time and it took away about 50% of the pain, but over the past month it only works about 25% of the time and takes away maybe 25% of the pain. It’s a joke, so what do they do? They just tell me to take 3 a day with an additional 500mg Tylenol. Oh and sent me to the hospital for x-rays on both feet.
Anyone care to guess how I feel right now?
Coming full circle… As tough as people say I am, my high threshold for pain has been thrown out the window.
Idk what’s going to happen, I need to see Dr. Mackey, but I can’t hold out anymore. I have my 5th chemo infusion in 7 weeks, but I’m going to stop it.
My GI nearly stopped it when I started showing rare side effects that only 3% of patients get, but I talked him into letting me continue. I wanted to give it a year, to see if I’d be in the 42% of patients that it helped, but not only am I not feeling better, I’m feeling a million times worse. My body is not handling it well; I think it’s rejecting the medication (I may be allergic to it) but I’m suffering with so many side effects now… I can’t even put it into words.
Ever watch the show “The Curse of Oak Island”? I’m Oak Island. Everyday is one step forward and two steps back; more questions than answers.
What symptom is a side effect? And a side effect of what? This med with that med or these with those? None of the above, all of the above? The heel thing… that could be a new side effect of the chemo, or… (in very severe cases of colitis, such as mine) it can affect areas outside of the gut (such as joint pain, blurred vision etc…) it could also be any number of the injuries in my back, pinching a nerve or nerves or something completely different. No one knows and not knowing means they don’t know how to treat it.
Finishing this up (I know it’s a lot). Thank you to those who read and comment etc… I know my page is just a bitch fest, but it is my page and I mostly do it so I can remember things. Thank you for putting up with it. It’s as painful for me to write it as it is for you to read it.
Last but not least. May 7th is the surgery date for my right knee. The Intraosseous Bioplasty I mentioned before. The date could change though, since I have so many other health issues (Uc, my back, the chemo, pulmonary embolisms, gallstones, blood in my urine, trouble breathing etc…) I need multiple approvals from other Dr’s to see if they think my body can handle it.
My ortho though… I like him, he’s a straight shooter. But I’m suddenly scared. Not because of the surgery or drilling into my bones etc… But he says I’m in too much pain for avn to be only problem. Of course x-rays and mri’s don’t apparently show everything. Doing an arthroscope will, but if I get that done before the surgery, it’ll weaken an already weakened area and that’s not good. He also said (again, because of my numerous issues) that if I were to have that done, now or even after the surgery that I’ll have to go to Duke University half-way across the state or a facility like that where it could be done with a team of Dr’s surrounding me, monitoring me; that can’t happen here. and I sure as hell can’t afford to take a trip just to have surgery.
I wish I had good news, but the nightmare continues.